MAUDE Adverse Event Report: HEARTFLOW, INC. FFRCT; HEARTFLOW FFRCT

HEARTFLOW, INC. FFRCT; HEARTFLOW FFRCT
Model Number 2.62.1.1
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969)
Date of Event 03/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of heartflow's investigation following the customer report, we identified a potential false negative.Hfid # (b)(4): the investigation identified a potential false negative in the lad and diagonal; after the initial analysis was delivered, a second analysis during the investigation resulted in decrease in the distal ffrct value from 0.83 to <0.50 on the lad and 0.92 to 0.74 on the diagonal.Heartflow informed the customer of the investigation results.The customer confirmed again that the patient had wall motion abnormalities at the time they presented with the acute event.The patient had degraded lv function.The patient condition changed after the original coronary computed tomography angiography (ccta).Heartflow's ffrct analysis instructions for use include the following warnings: due to the variability in the heartflow analysis, the ffrct values should be reviewed as one of several clinical data points to be used in conjunction with the patient's original ct images, clinical history, symptoms and other diagnostic tests, as well as an appropriately trained clinician's clinical judgment, to evaluate the patient.The heartflow analysis process is dependent on the quality of the imaging data provided.Ffrct values may be affected by assumptions needed to resolve anatomy in areas of uncertainty, whether provided by the physician or made by heartflow case analysts.Qualitative anatomical information presented on the 3d/2d computer generated anatomical models is for orientation purposes only.Quantitative lumen diameter is representative of the geometric model and the accuracy is dependent on the quality of the ct data provided.It does not represent artery diameter and should not be used for treatment decisions.Diagnostic performance of ffrct using ffrcath as the reference standard is: 86% accurate, 84% sensitive, and 86% specific.2.Refer to product instructions for use for patient populations in which ffrct has been clinically evaluated, relevant clinical data, and product warnings.
 
Event or Problem Description
The customer reported a false negative result and the patient had an acute event with lad and diagonal infarcts.The company representative followed up with the customer for additional information confirming the patient presented with chest pain, and had an echo and troponin tests performed.The patient had 'wall motion abnormality' on echo and elevated troponins.The patient had an emergency percutaneous coronary intervention (pci) including an invasive coronary angiography (ica).

Brand Name
FFRCT
Common Device Name
HEARTFLOW FFRCT
Manufacturer (Section D)
HEARTFLOW, INC.
1400 seaport blvd., bldg. b
redwood city CA 94063 5594
MDR Report Key11719122
Report Number3011276938-2021-00002
Device Sequence Number3591222
Product Code PJA
UDI-Device Identifier00853341006039
UDI-Public(01)00853341006039(10)FFRCT_2.62.1.1(11)2021-03-13
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.62.1.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;